# SDR DALA2024022602677

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 91,330 hours, 17,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 GREEN "RUNNING MAN" SIGN OVER AISLE BY 3R DOOR IS HANGING DOWN. CORRECTIVE ACTION: RE-ADJUSTED AND SECURED EXIT SIGN LOCATED AT 3R AS PER B767-400 AMM 33-90. A/C OK FOR SVC (5478768)
